# SDR CA960619042

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: P50018LMBE
- Condition: Reads Incorrect
- Location: Hyd Sys
- Part time: 1,539 hours
- Component: STCSA4378WP
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LANDING GEAR HYDRAULIC PRESSURE GAUGE READS INCORRECTLY. THE GAUGE IS RATED FOR 2000 PSI, AND THE SYSTEM OPERATES AT 2000 PSI. SUBMITTER STATES THAT THE RELIEF VALVE FUNCTIONS AT 2200 PSI AND THIS PUTS UNDO STRAIN ON THE GAUGE DURING HOT WEATHER RELATED THERMAL RELIEF, HENCE THE GAUGE BEGINS TO READ INCORRECTLY. SUBMITTER SUGGESTS REPLACING THE GAUGE WITH A HIGHER RATED ONE.
